# SDR SWAA010344

- Difficulty date: February 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 10,172 hours, 6,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Casting
- Part number: 144A2604
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT MLG WHEEL WELL AFT SUPPORT WEB & SUPPORT CASTING CRACKED.  REMOVED AND REPLACED WEB AND CASTING PER SRM.
